# SDR ASAA2015122614470

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,718 hours, 10,773 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, THE "ENGINE VALVE CLOSED", LIGHT ILLUMINATED BRIGHT BLUE FOR NR 2 ENGINE ALL ENGINE INSTRUMENTS WERE NORMAL.  ALL ASSOCIATED CB WERE IN, AND NONE TRIPPED.  LIGHT STAYED ON FOR REST OF FLIGHT.  ACFT GROUNDED.
